By Topic

Network s-t reliability bounds using a 2-dimensional reliability polynomial

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Bulka, D. ; IBM Corp., Research Triangle Park, NC, USA ; Bechta Dugan, J.

Computing the reliability of a generic network is computationally difficult, and an exact solution is unattainable for many problems. Faced with this computational difficulty, two compromises are usually made: (1) be content with reliability bounds instead of exact reliability; and (2) simplify analysis by assuming that all but 1 component-type are perfectly reliable. This paper relaxes the assumption of perfect components and computes the s-t reliability of a network whose operation is a function of the reliability of 2 component types (nodes and links.) The extension of the reliability polynomial to 2 dimensions removes the need to assume that links or nodes are perfectly reliable

Published in:

Reliability, IEEE Transactions on  (Volume:43 ,  Issue: 1 )